Journal of the Mathematical Society of Japan

Brownian potentials and Besov spaces

Zoran POP-STOJANOVIĆ, Murali RAO, and Hrvoje ŠIKIĆ

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 2 (1998), 331-337.

Dates
First available in Project Euclid: 30 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225376611

Digital Object Identifier
doi:10.2969/jmsj/05020331

Mathematical Reviews number (MathSciNet)
MR1613144

Zentralblatt MATH identifier
0916.60070

Subjects
Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems
Secondary: 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx] 60J65: Brownian motion [See also 58J65]

Citation

POP-STOJANOVIĆ, Zoran; RAO, Murali; ŠIKIĆ, Hrvoje. Brownian potentials and Besov spaces. J. Math. Soc. Japan 50 (1998), no. 2, 331--337. doi:10.2969/jmsj/05020331. https://projecteuclid.org/euclid.jmsj/1225376611


Export citation